# SDR SWAA2023062755896

- Difficulty date: June 2, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N8705Q
- Make and model: Boeing 737-8
- Aircraft serial: 42558
- Aircraft time: 12,340 hours, 5,351 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: UNKNOWN
- Condition: Worn
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RIGHT SIDE EMERGENCY EXIT DOOR HANDLE ASSY IS WORN<[01] REPLACED FWD RIGHT SIDE EMERGENCY EXIT DOOR HANDLE ASSY IAW AMM-52-22-51-400-801;[02] VERIFIED ITEM 1;[03] REPLACED FWD RIGHT SIDE EMERGENCY EXIT DOOR HANDLE ASSEMBLY IAW AMM-52-22-51-400-801 STEP 2 ITEM (E);[04] VERIFIED STEP 3. AUDIT C/W.
